# SDR DALA2025031802032

- Difficulty date: March 13, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 68,632 hours, 31,272 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0855497) VERTICAL STAB MOUNTING POINTS CORROSION PRI 624280 ISSUED. C/W VERTICAL STAB/MOUNTING POINTS/CORROSION FINDINGS ERA 624280-14 REV ORIGINAL SECTION 1 PERMANENT REPAIR. VERIFIED ERA 624280-14 HAS BEEN COMPLETED.
